# SDR ABXA9701325

- Difficulty date: July 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N849AX
- Make and model: Doug DC-8-61
- Aircraft serial: 45891
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Part number: 5616673
- Condition: Cracked
- Location: Cargo Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREE INCH CRACK ON AFT CARGO COMPARTMENT AFT DOOR FRAME AT UPPER FWD AND AFT CORNERS.  REPAIRED PER REA D852-17741-MR, REV A.
